# SDR DALA2017080205955

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Ring
- Condition: Corroded
- Location: Lt Wing Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING FUELING PORT CUTOUT ADAPTER RING, CORRODED.  REPAIRED THE OVERWING FILL PORT CUTOUT IAW SRM 57-20-01, REPAIR 6. REPLACED OVERWING FILL PORT ADAPTER IAW AMM 28-11-04. BOND CHECKED GOOD. LEAK CHECKED GOOD.
